# SDR SWAA2022091974465

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,750 hours, 9,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD ENTRY DOOR GIRT BAR STOWAGE HOOK IS LOOSE / [01] ADJUSTED GIRT BAR STOWAGW HOOK IAW S.I.P.  OPS CHECK GOOD
